# SDR SWAA2020090909254

- Difficulty date: August 17, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001581
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR NR 4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.  FORWARD SERVICE DOOR NR 4 BEAM WAS REPAIRED ON WORK ORDER NR 534502 (POS:FSD; TAG NO:736849; P/N OFF:141A6516-18; S/N OFF:001581; P/N ON:141A6516-18M; S/N ON:001581).
